HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Attractors of asymptotically periodic multivalued dynamical systems governed by time-dependent subdifferentials

Files in This Item:
pre645.pdf219.36 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83798

Title: Attractors of asymptotically periodic multivalued dynamical systems governed by time-dependent subdifferentials
Authors: Yamazaki, Noriaki Browse this author
Keywords: Subdifferentials
multivalued dynamical systems
attractors
stability
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 645
Start Page: 1
End Page: 27
Abstract: Let us consider a nonlinear evolution equation associated with time-dependent subdifferential in a separable Hilbert space. In this paper we treat an asymptotically periodic system which means that time-dependent terms converge to some time-periodic ones as time goes to +∞. Then we consider the large-time behaviour of solutions without uniqueness. In such a situation the corresponding dynamical systems are multivalued. In fact we discuss the stability of multivalued semiflows from the view-point of attractors. Namely, the main object of this paper is to construct a global attractor for the asymptotically periodic multivalued dynamical system, and to discuss the relationship to one for the limiting periodic system
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69452
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University